I took 10 mg of cyclobenzapine every night for several weeks in June, because of a back injury. For the last 5/6 days I have had severe muscle pain in my calves. They feel tight, are sore to touch, and hurt when I walk. Could this pain be related to my cyclobenzapine use?
13 Jul 2010
Yes the side effects of Cyclobenzaprine, some common & some severe have been reported and they could be:
Severe: Numbness of a ram or a leg, your felling could be because of these side effects.
It is recommended to seek medical advice from the doc/pharmacist who prescribed the med, hope this helps? Best of luck!
13 Jul 2010
Hi, No they are not related. CONTACT YOUR DOCTOR ASAP.
I have listed all the side effects for you, for future reference.
Cyclobenzaprine Side Effects to Report
There are a number of side effects with cyclobenzaprine that you should report to your DOCTOR, these include:
A rapid heart rate (tachycardia)
An irregular heart rhythm (arrhythmia)
Feelings of a rapidly or forcefully beating heart (known as heart palpitations)
Low blood pressure (hypotension)
Signs of liver damage, including yellowing of the whites of the eyes or skin (jaundice), dark urine, and upper right abdominal pain (stomach pain)
Anxiety, agitation, or psychotic behavior
Difficulty passing urine
Signs of an allergic reaction, including an unexplained rash, hives, itching, unexplained swelling, wheezing, or difficulty breathing or swallowing.
Common Side Effects
Some other common side effects included:
Fatigue or tiredness
Indigestion or heartburn
Rare Side Effects of Cyclobenzaprine
These less common side effects include:
A general ill feeling (malaise)
Flushing or hot flashes
Loss of appetite
A spinning sensation (vertigo)
Loss of taste
Ringing in the ears (tinnitus).
I hope that what you are experiencing is nothing serious, next time do not wait for so long AGAIN CONTACT YOUR DOCTOR TOMORROW MORNING ... from a caring individual
13 Jul 2010
Im not extremely in the know about flexeril but ive never heard of that and after doing some snooping around the web i dont think thats a side effect from the drug itself or from being taken off the drug. The only thing that i could be somewhat related to what youre experiencing is one site i read that overall weakness and fatigue are side effects, but thats not really what youre describing. Id talk to the doc about it for sure.
- Cyclobenzaprine Information for Consumers
- Cyclobenzaprine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Cyclobenzaprine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I generally have 1-2 migraines per week. I have been taking Cyclobenzaprine for a month for neck pain. (pulled muscle?) I have noticed since being on ...
2 answers • 9 Dec 2011
They are muscle relaxants
1 answer • 11 Feb 2014
I am a 27 year old female who was diagnosed with sciatica 6 years ago. 2 weeks ago my lower back went into a spasm that ran down my left leg into my ...
2 answers • 12 Mar 2014
Having chest pain and I have angina, also having unusual muscle weakness in both legs causing me to fall.
4 answers • 15 Apr 2014
... originally treated me for a muscles spasm and gave me cyclobenzaprine which I have been taking at night. I saw a physiotherapist and have been ...
1 answer • 7 Aug 2014